# SDR DL72K990614

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Misdrilled
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT AND ACCOMPLISHMENT OF EO 4-58705-3AD, MTC UNABLE TO INSTALL REQUIRED COLLAR FOR ONE OF THE UPPER SPAR-TO-UPPER SKIN ATTACH FASTENERS DUE TO PROXIMITY TO SPAR RADIUS.  AUTHORIZED USE OF RADIUS BLOCK AND MINI NUT.
